# SDR 2020FA0000136

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: General aviation
- Aircraft: N278PH
- Make and model: Gulstm GV
- Aircraft serial: 640
- Aircraft time: 8,546 hours, 3,283 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: WE38838911
- Condition: Cracked
- Location: Apu
- Part time: 4,534 hours
- Component: Apu, Hnywl, RE220GV
- Component part number: WE38007001
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

WHILE WAITING FOR PASSENGERS WITH THE APU RUNNING FUEL BEGAN RUNNING OUT OF THE BACK OF THE AIRCRAFT NEAR THE PANEL WHERE THE MARKER BEACON ANTENNA IS MOUNTED. APU WAS IMMEDIATELY SHUT DOWN AND THE FIRE DEPARTMENT CONTACTED. UPON INSPECTION OF THE APU IT WAS NOTED THAT ONE OF THE SECONDARY FUEL MANIFOLD ASSEMBLIES HAD FAILED DUE TO CRACKING CAUSING FUEL TO SPRAY INTO THE APU COMPARTMENT AND RUN OUT OF THE AIRCRAFT ONLY WHILE THE APU WAS RUNNING.
